BENYLIN ALL-In-One (12+12) Caplets

BENYLIN ALL-In-One (12+12) Caplets
Brand: BENYLIN
Product Code: OTC 3008
Availability: Out Of Stock
$11.99

Benylin All-In-One Extra Strength Cold & Flu Caplets

 

Day & Night 24 Caplets (12 Day + 12 Night)

 

Benylin All-In-One Cold & Flu Caplets provide both Day and Night relief in one convenient, portable pack. Benylin helps relieve 11 cold and flu symptoms in 1 simple solution.

RELIEVES:

  • Pain
  • Fever
  • Headache
  • Stuffy nose
  • Runny nose
  • Sore throat
  • Dry cough
  • Chest congestion
  • Chills
  • Sneezing
  • Itchy/watery eyes
  • Mucus and phlegm

Package contains 24 caplets (12 day caplets and 12 night caplets).

Directions: Adults (12 years and over) take 2 caplets every 6 hours. Maximum 8 caplets in 24 hours. (Not to be used by children under 12 years.)

Medicinal Ingredients:

  • Day Caplets: Acetaminophen 500 mg, Dextromethorphan HBr 15 mg, Pseudoephedrine HCl 30 mg and Guaifenesin 100 mg.
  • Night Caplets: Acetaminophen 500 mg, Pseudoephedrine HCl 30 mg and Diphenhydramine HCl 25 mg.

Write a review

Your Name:


Your Review: Note: HTML is not translated!

Rating: Bad           Good

Enter the code in the box below:



Lowest Price

Secure Payment

24/7 Support

About us

DGPharma is one of online store for health, beauty, and baby essentials with free shipping almost everywhere in Canada.

Our focus is on giving customers a simple shopping experience with a personalized touch with each package shipped. We are great at making the lives of busy Canadians a little bit easier.